Clock N' FMC Wisconsin 2019


Date
Apr 14, 2019
City
Middleton, Wisconsin, United States
Venue

Courtyard Middleton

Address
2266 Deming Way, Middleton, WI 53562
Details

The competition is in Discovery B

Organizer
Joshua Feran
WCA Delegate
Joshua Feran
Contact
jferan@worldcubeassociation.org
Information

FMC is the main event of this competition.
If we have enough competitors and time there will be a 3rd round of clock with the top 5 competitors from round 2 advancing.

Events
Registration period

Online registration opened and will close .

Registration requirements
Create a WCA account here if you don't have one.
If this is not your first competition, associate your WCA ID to your WCA account here.
Register for this competition here.
There is a competitor limit of 30 competitors.
The base registration fee for this competition is $10 (United States Dollar).
The registration fee has to be paid through Stripe here once registered.
If your registration is cancelled before you will be refunded a 50% of your registration fee.
On the spot registrations will be accepted with a base registration fee of $20 (United States Dollar) if the competitor limit has not been reached by .
Spectators can attend for free.

If you are registering at the competition please bring cash with you.

Event Round Format Time limit Proceed
3x3x3 Fewest Moves First round Mo3 1 hour Top 75% advance to next round
Final Mo3 1 hour
Clock First round Ao5 4:00.00 Top 75% advance to next round
Final Ao5 4:00.00

You are viewing the schedule for the venue Courtyard Middleton .
The schedule is displayed in the timezone America/Chicago.

Display the schedule as:
ALL

Schedule for Sunday (April 14, 2019)

From 08:30 AM
To 09:30 AM
3x3x3 Fewest Moves First round (Attempt 1)
Discovery B
Format
Mean of 3
Time limit
1 hour
Proceed
Top 75% advance to next round
From 09:30 AM
To 09:55 AM
Break
Discovery B
From 09:55 AM
To 10:55 AM
3x3x3 Fewest Moves First round (Attempt 2)
Discovery B
Format
Mean of 3
Time limit
1 hour
Proceed
Top 75% advance to next round
From 10:55 AM
To 11:20 AM
Break
Discovery B
From 11:20 AM
To 12:20 PM
3x3x3 Fewest Moves First round (Attempt 3)
Discovery B
Format
Mean of 3
Time limit
1 hour
Proceed
Top 75% advance to next round
From 12:20 PM
To 01:20 PM
Lunch
Discovery B
From 01:20 PM
To 01:55 PM
Clock First round
Discovery B
Format
Average of 5
Time limit
4:00.00
Proceed
Top 75% advance to next round
From 01:55 PM
To 02:55 PM
3x3x3 Fewest Moves Final (Attempt 1)
Discovery B
Format
Mean of 3
Time limit
1 hour
From 02:55 PM
To 03:20 PM
Break
Discovery B
From 03:20 PM
To 03:40 PM
Clock Final
Discovery B
Format
Average of 5
Time limit
4:00.00
From 03:40 PM
To 04:40 PM
3x3x3 Fewest Moves Final (Attempt 2)
Discovery B
Format
Mean of 3
Time limit
1 hour
From 04:40 PM
To 05:05 PM
Break
Discovery B
From 05:05 PM
To 06:05 PM
3x3x3 Fewest Moves Final (Attempt 3)
Discovery B
Format
Mean of 3
Time limit
1 hour
From 06:05 PM
To 06:25 PM
Break
Discovery B
From 06:25 PM
To 06:30 PM
Awards
Discovery B

The competition is being held at the Courtyard by Marriott Madison West/Middleton
Please do not bring in outside food to the venue

Please be familiar with the regulations for FMC in Artical E

If you compete in clock you will need to help judge the group of clock you are not competing in.

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.